Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Facial hair in the chin area. Dark spots after getting laser hair removal done. Anything to do?

Hello, I am a 41 yr old African American female that is experiencing facial hair around the chin area. I have had a couple of laser removal treatments and it help with removing the hair. I haven t had any in about 4 months but I notice that I an getting dark spots in the areas where the hair is located. The dark spats tends to be hard and scabby. What can I do to help with this problem that I am having?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
These areas of post inflammatory hyperpigmentation and scab formation could be due to laser burns. The chances of pigmentation after lasers is higher in candidates with darker skin type. If the spots are not too dark, you may apply steroid cream for few days to lighten pigmentation. If they are too dark, you may use a hydroquinone based cream. Use a good sunscreen on daily basis.
Hope that answers your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor